About Careers Internship MedBlog Contact us
Medindia LOGIN REGISTER
Advertisement

Nasutra Recalls Dietary Supplement Products

by Medindia Content Team on September 23, 2006 at 8:11 PM
Font : A-A+

Nasutra Recalls Dietary Supplement Products

Nasutra, LLC is recalling its dietary supplementary product after tests found that it contained acetildenafil, which is an analogue of sildenafil, the active pharmaceutical ingredient in Viagra. This drug is used in the treatment of erectile dysfunction and it is expected that acetildenafil has similar action.

This is an unwanted effect in the drug. Consumers of prescription drugs like nitroglycerin may find their blood pressure lowered suddenly. The FDA said [people with diabetes, high blood pressure, high cholesterol, or heart disease are the ones who take nitrates.

Advertisement

The company is advising customers to stop using the product. 'Consumers can call 1-800-568-3374 to receive instructions for returning the product. Additional information is provided on the Company's website at www.nasutra.com/recall,' a press release said.

Source: Medindia
RAS
Advertisement

Advertisement
News A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
What's New on Medindia
H1N1 Influenza Prevention in Children: What Parents Need to Know
Dietary Factors Responsible for Dihydrotestosterone (DHT) Production and Hair Loss
Test Your Knowledge About Chromosomes?
View all
Recommended Reading
News Archive
Date
Category
News Category

Medindia Newsletters Subscribe to our Free Newsletters!
Terms & Conditions and Privacy Policy.

More News on:
Spirulina 

Most Popular on Medindia

Accident and Trauma Care Drug - Food Interactions Selfie Addiction Calculator Nutam (400mg) (Piracetam) Post-Nasal Drip Noscaphene (Noscapine) Color Blindness Calculator Blood Pressure Calculator Drug Side Effects Calculator Find a Doctor
This site uses cookies to deliver our services. By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use
open close
CONSULT ONLINE WITH A DOCTOR

×

Nasutra Recalls Dietary Supplement Products Personalised Printable Document (PDF)

Please complete this form and we'll send you a personalised information that is requested

You may use this for your own reference or forward it to your friends.

Please use the information prudently. If you are not a medical doctor please remember to consult your healthcare provider as this information is not a substitute for professional advice.

Name *

Email Address *

Country *

Areas of Interests